# SDR FDEA201109274141

- Difficulty date: September 27, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N951FD
- Make and model: Boeing 757236
- Aircraft serial: 28665
- Aircraft time: 27,456 hours, 19,356 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N3101
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OVERWING FILL PORT CUTOUT FOUND CORRODED.  REPAIR CARRIED OUT ON LT OVERWING FILL PORT CUTOUT IAW EA F-5730-152583.  REPAIR CLASSIFIED AS MAJOR.
